About 2 months ago, my wife's face suddenly broke out. This after years (she's 36) of having only very minor trouble. She may go to the doctor, but interestingly enough, she stopped taking all of her vitamins and supplements (mainly, Xenadryne) and the problem appears to be going away.
Question: are there vitamins, etc that will cause your face to break out? Her vitamin list includes a GNC multi as well as b, zinc, calcium, etc. It just doesn't seem like the vitamins could be the problem.
I would have suspected the Xenadrine...and a slight allergic or heptoxic reaction! The skin is also a manifestation of the liver.
GNC products may have fillers/binders that didn't agree w/her...but since she took them for years...most likely not.
Aslo, anything she took that changed her hormonal cascade...or simply just aging could have done this...
The prudent thing would have been just to stop one item..and then go item by item until you figure it out. The corollary is true also...add things back...maybe one every week to two weeks, untill you see what causes the problem